# SDR USAA2014020500002

- Difficulty date: February 4, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 14,179 hours, 5,590 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: A12SA
- Condition: Discharged
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD MEGA PHONE INOPERATIVE.  REPLACED FWD MEGA PHONE BATTERIES.
